Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 25, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 26, 2019, 12:43 PM MDT for Baca County, Colorado. It was in force for 32 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2019, 12:43 PM MDT (18:43 UTC)
- Expired
- May 26, 2019, 1:15 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Pueblo radar (KPUX), 186 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 12:55 PM MDT | HAIL 2.5 | Springfield, CO | . |
| May 26, 12:55 PM MDT | HAIL 2.5 | Springfield, CO | |
| May 26, 12:59 PM MDT | HAIL 1.25 | Springfield, CO | . |
| May 26, 12:59 PM MDT | HAIL 1.25 | Springfield, CO | |
| May 26, 1:01 PM MDT | HAIL 1 | 2 S Springfield, CO | . |
| May 26, 1:01 PM MDT | HAIL 1 | 2 S Springfield, CO | |
| May 26, 1:07 PM MDT | HAIL 1.25 | 1 Nw Springfield, CO | . |
| May 26, 1:07 PM MDT | HAIL 1.25 | 1 Nw Springfield, CO | |
| May 26, 1:08 PM MDT | HAIL 1.25 | 2 S Springfield, CO | . |
| May 26, 1:08 PM MDT | HAIL 1.25 | 2 S Springfield, CO | |
| May 26, 1:10 PM MDT | HAIL 1 | Springfield, CO | STREET FLOODING TO SIX INCH DEPTH. |
| May 26, 1:10 PM MDT | HAIL 2.5 | Springfield, CO | . |
| May 26, 1:10 PM MDT | HAIL 2.5 | Springfield, CO | |
| May 26, 1:13 PM MDT | HAIL 1.25 | Springfield, CO | . |
| May 26, 1:13 PM MDT | HAIL 1.25 | Springfield, CO | |
| May 26, 1:22 PM MDT | HAIL 1.5 | 2 Wnw Vilas, CO | . |
| May 26, 1:22 PM MDT | HAIL 1.5 | 2 Wnw Vilas, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 12:27 PM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 6.7 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 788 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 358 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted.
528
WUUS55 KPUB 261843
SVRPUB
COC009-261915-
/O.NEW.KPUB.SV.W.0025.190526T1843Z-190526T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1243 PM MDT Sun May 26 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Central Baca County in southeastern Colorado...
* Until 115 PM MDT.
* At 1243 PM MDT, a severe thunderstorm was located 10 miles south of
Springfield, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Springfield, Walsh, Pritchett, Vilas, Two Buttes and Two Buttes
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3740 10211 3711 10270 3723 10293 3765 10286
3764 10253
TIME...MOT...LOC 1843Z 222DEG 41KT 3726 10269
HAIL...1.25IN
WIND...60MPH
$$
KTS3 follow-up statements
204
WWUS55 KPUB 261854
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1254 PM MDT Sun May 26 2019
COC009-261915-
/O.CON.KPUB.SV.W.0025.000000T0000Z-190526T1915Z/
Baca CO-
1254 PM MDT Sun May 26 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM MDT
FOR NORTHERN BACA COUNTY...
At 1253 PM MDT, a severe thunderstorm was located near Springfield,
moving northeast at 45 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Springfield, Walsh, Vilas, Two Buttes and Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3718 10255 3730 10283 3765 10286 3764 10253
3740 10211
TIME...MOT...LOC 1853Z 222DEG 41KT 3735 10259
HAIL...1.75IN
WIND...60MPH
$$
KTS769
WWUS55 KPUB 261900
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
100 PM MDT Sun May 26 2019
COC009-261915-
/O.CON.KPUB.SV.W.0025.000000T0000Z-190526T1915Z/
Baca CO-
100 PM MDT Sun May 26 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM MDT
FOR NORTHEASTERN BACA COUNTY...
At 100 PM MDT, a severe thunderstorm was located near Springfield,
moving northeast at 30 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Springfield, Walsh, Vilas, Two Buttes and Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3722 10254 3730 10275 3765 10272 3764 10253
3740 10211 3725 10241
TIME...MOT...LOC 1900Z 222DEG 28KT 3734 10260
HAIL...2.00IN
WIND...60MPH
$$
KTS072
WWUS55 KPUB 261906
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
106 PM MDT Sun May 26 2019
COC009-261915-
/O.CON.KPUB.SV.W.0025.000000T0000Z-190526T1915Z/
Baca CO-
106 PM MDT Sun May 26 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM MDT
FOR NORTHEASTERN BACA COUNTY...
At 105 PM MDT, a severe thunderstorm was located near Springfield,
moving northeast at 45 mph. Storm chasers reported 1.25 inch hail in
Springfield, Colorado.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Springfield, Walsh, Vilas, Two Buttes and Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3729 10252 3738 10270 3765 10272 3764 10253
3743 10216
TIME...MOT...LOC 1905Z 222DEG 41KT 3739 10254
HAIL...2.00IN
WIND...60MPH
$$
KTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 11:48 AM MDT, 55 minutes earlier.
Area forecast discussion, May 26, 11:48 AM MDT, 55 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1148 AM MDT Sun May 26 2019 .SHORT TERM...(Today and tonight) Issued at 345 AM MDT Sun May 26 2019 ...SEVERE THUNDERSTORMS LIKELY TODAY... Currently... Plenty of low level moisture was already over the region early this morning as low clouds were covering most of the plains. The only area on the plains which was clear was the Raton Mesa/Spanish Peaks region. Dewpoints were in the mid 50s except in the TAD region where 30s were noted. Temps were mild with upper 50s to around 60. In the mtns it was noticeably drier with mostly clear skies. Today... Severe thunderstorms are likely today over the plains, mainly east of the I-25 corridor. Plenty of potential instability is already in place and shear is going to be rather stout. SPC 06 UTC Day 1 outlook has a risk of severe over nearly all of the plains with enhanced severe generally east of the longitude of KLHX. A 5% TOR prob is noted over the eastern 1/2 of the SE CO plains, with a 10% tornado prob at the KS border. Hatched hail (>2.00 stones) covers the eastern 1/2 of the plains. Looking at the data a little closer, SPC HREF guidance shows the highest probabilities of rotating storms across Bent, Prowers and Kiowa counties (although I should make clear, severe is possible nearly everywhere across the plain later today). CAPE values by mid afternoon over the far eastern plains will likely be in the 2-3000 J/kg range with 50-60 knots of deep shear. 0-1 km srh should be in the 150-200 range. The best time for severe will be between 2 pm and 7 pm this afternoon. The only thing which may limit severe potential today is some of the HRRR runs are showing quite a bit of convection breaking out and this may decrease the threat somewhat. It will be important to monitor the run-to-run consistency of the hi res guidance as the morning progresses. The more isolated the cells, the better chance of significant severe weather over our plains later today. Tonight... By early this evening, strong to severe storms will likely be ongoing across the far eastern plains, but anticipate the brunt of the activity will be moving into KS by 8 pm. Only isolated convection will be possible later this evening over the plains. \/Hodanish .LONG TERM...(Monday through Saturday) Issued at 345 AM MDT Sun May 26 2019 Upper low across the southern tip of NV will be lifting northeastward into western CO by Monday evening and into northeast CO on Tuesday. Dry line pushes well east of the area on Monday which limits best shower/thunderstorm chances to along the Continental Divide as forcing and moisture with the upper system moves in. Showers will eventually spread into the Palmer Divide and Pikes Peak region Monday night into Tuesday along/behind a cold front with snow levels possibly dropping to around 7000 feet by early Tuesday morning. A few inches of accumulation will be possible across the mountains above 10000 feet. With the more northern track to this storm, Pikes Peak region should see light precipitation amounts with a brief rain/snow mix across portions of the Palmer Divide through Tuesday morning. Not getting much accumulation across the lower elevations due to the warmth of the system. Monday will be warm and windy ahead of the system. Fortunately fuels are too moist across southern CO to warrant any fire weather concerns. Tuesday will be on the colder back side of the storm system with highs topping out below normal. Still enough residual moisture/instability for scattered showers and thunderstorms along the Continental Divide and Pikes Peak region during the afternoon. It remains unsettled and cool for Wednesday as general upper troughing hangs back across the western U.S. Main activity will be over the mountains. A little better chance for showers and thunderstorms will spread across the plains for Thursday as return southerly flow tries to advect higher dew points back northward into the far eastern counties. CAPE values not all that high, and with light flow aloft, shear values are running under 30 kts, so threat of severe looks low at this point. Next upper trof approaches western CO on Friday with embedded shortwaves ejecting across CO ahead of the main upper trough. Southwest flow will likely mix the dry line eastward to near the KS border in the afternoon. Best chance of showers will be across the mountains and Pikes Peak region with temperatures returning to above normal across southern CO. Models differ with the timing of the upper trof ejecting across CO late week into the weekend, but suggest another front will drop through the plains on Saturday, potentially bringing another uptick in thunderstorms to the region. -KT && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 11445 AM MDT Sun May 26 2019 The KCOS and KPUB taf sites should note generally VFR conditions with wind gusts around 30 knots at times in combination with primarily isolated afternoon thunderstorms. KALS should experience VFR conditions during the next 24 hours in conjunction with gusty south to southwest afternoon winds around 35 knots at times. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 26, 11:59 AM MDT, 44 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1159 AM MDT Sun May 26 2019 COZ058>089-093>099-271800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1159 AM MDT Sun May 26 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Severe thunderstorms are likely to occur this afternoon and early evening, generally east of the Interstate 25 corridor, to the Kansas state line. Although severe thunderstorm activity is possible over the majority of the plains, the greatest risk of severe weather activity will be east of a line from Calhan to Trinidad. Very large hail, up to 3 inches in diameter, will be achievable with the strongest storms. Wind gusts of 65 to 75 mph may also be noted. A tornado or two will also be possible, especially across Kiowa, Bent, Prowers and Baca counties. The best time for severe thunderstorm activity will be between 1 PM and 8 PM MDT. Locally heavy rain may also occur over the plains, and this locally heavy rain could produce local flash flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered to numerous showers and thunderstorms will be possible along the Continental Divide Monday and Tuesday, with isolated to scattered showers and thunderstorms spreading into the Pikes Peak region and adjacent plains Monday night through Tuesday. The main threat with thunderstorms will be small hail, wind gusts up to 50 mph, dangerous cloud to ground lightning and locally heavy rain. Some light to moderate snowfall accumulations will be possible across the higher peaks above 10000 feet Monday and Tuesday, particularly along the Continental Divide. Rain may mix with snow down to 7000 feet across the Pikes Peak region late Monday night through Tuesday morning but little to no accumulations are expected. Isolated to scattered showers and thunderstorms will remain in the forecast each day from Wednesday through Saturday. The best chances for thunderstorms on the plains will be on Thursday and again on Saturday. The main threats with thunderstorms will be lightning, brief moderate rainfall, small hail under 1 inch in diameter, and wind gusts up to 50 mph. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over the southeastern Colorado plains, generally east of the Interstate 25 corridor, between 1 PM and 8 PM MDT.
In the hours before
Special weather statement, May 26, 11:17 AM MDT, 1 hour 26 minutes before
Special Weather Statement National Weather Service Pueblo CO 1117 AM MDT Sun May 26 2019 COZ093>098-261815- Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO- Eastern Las Animas County CO-Western Kiowa County CO- La Junta Vicinity/Otero County CO-Eastern Kiowa County CO- 1117 AM MDT Sun May 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...NORTHWESTERN PROWERS...SOUTH CENTRAL KIOWA...NORTHEASTERN LAS ANIMAS AND BENT COUNTIES UNTIL 1215 PM MDT... At 1117 AM MDT, Doppler radar was tracking a developing thunderstorm 8 miles south of Higbee, or 23 miles south of North La Junta, moving northeast at 50 mph. Half inch hail and winds in excess of 40 mph will be possible with this developing storm. Locations impacted include... Las Animas, Wiley, Neeoshe Reservoir, McClave, Sweetwater Reservoir, Higbee, Hasty, Neegronda Reservoir, Queens Reservoir, John Martin Reservoir, Fort Lyon and Caddoa. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3750 10340 3759 10360 3847 10304 3830 10253 TIME...MOT...LOC 1717Z 209DEG 49KT 3765 10344
Special weather statement, May 26, 12:01 PM MDT, 42 minutes before
Special Weather Statement National Weather Service Pueblo CO 1201 PM MDT Sun May 26 2019 COZ094-099-261845- Springfield Vicinity/Baca County CO-Eastern Las Animas County CO- 1201 PM MDT Sun May 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND SOUTHEASTERN LAS ANIMAS COUNTIES UNTIL 1245 PM MDT... At 1201 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles southwest of Kenton, or 27 miles north of Clayton, moving northeast at 50 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Springfield, Pritchett and Vilas. LAT...LON 3751 10304 3740 10239 3699 10268 3700 10327 TIME...MOT...LOC 1801Z 214DEG 43KT 3685 10310 KTS
Special weather statement, May 26, 12:38 PM MDT, 5 minutes before
Special Weather Statement National Weather Service Pueblo CO 1238 PM MDT Sun May 26 2019 COZ095-097-098-261930- Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO- Western Kiowa County CO- 1238 PM MDT Sun May 26 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS...SOUTH CENTRAL KIOWA AND CENTRAL BENT COUNTIES UNTIL 130 PM MDT... At 1237 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles south of Las Animas, or 17 miles east of North La Junta, moving northeast at 45 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Las Animas, Wiley, McClave, Hasty, John Martin Reservoir, Fort Lyon and Caddoa. A Tornado Watch remains in effect until 900 PM MDT for southeastern Colorado. LAT...LON 3778 10320 3790 10339 3835 10294 3814 10256 TIME...MOT...LOC 1837Z 222DEG 41KT 3790 10322 KTS
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 11:17 AM MDT | Special Weather Statement | PUB | Bent | 58 min |
| May 26, 12:01 PM MDT | Special Weather Statement | PUB | Baca | 44 min |
| May 26, 12:13 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 32 min |
| May 26, 12:38 PM MDT | Special Weather Statement | PUB | Bent | 52 min |
| May 26, 1:03 PM MDT | Special Weather Statement | PUB | Bent | 42 min |
| May 26, 1:12 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 19 min |
| May 26, 1:22 PM MDT | Special Weather Statement | PUB | Bent | 38 min |
| May 26, 1:31 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 29 min |
| May 26, 1:44 PM MDT | Special Weather Statement | PUB | Kiowa | 46 min |
| May 26, 1:53 PM MDT | Special Weather Statement | PUB | Prowers | 37 min |
| May 26, 1:54 PM MDT | Special Weather Statement | PUB | Kiowa | 51 min |
| May 26, 1:58 PM MDT | Special Weather Statement | PUB | Bent | 47 min |
| May 26, 2:18 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 27 min |
| May 26, 2:25 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 50 min |
| May 26, 2:38 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 37 min |
| May 26, 2:41 PM MDT | Tornado Warning | PUB | Bent | 34 min |
| May 26, 2:47 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 28 min |
| May 26, 3:12 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 33 min |
| May 26, 3:13 PM MDT | Tornado Warning | PUB | Kiowa | 15 min |
| May 26, 3:25 PM MDT | Special Weather Statement | PUB | El Paso | 50 min |
| May 26, 3:26 PM MDT | Special Weather Statement | PUB | Crowley | 49 min |
| May 26, 3:27 PM MDT | Special Weather Statement | PUB | Pueblo | 48 min |
| May 26, 3:37 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 10 min |
| May 26, 3:40 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 35 min |
| May 26, 3:41 PM MDT | Special Weather Statement | PUB | Las Animas | 64 min |
| May 26, 3:55 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Prowers | 35 min |
| May 26, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 32 min |
| May 26, 4:20 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 39 min |
| May 26, 4:22 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| May 26, 4:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 17 min |
| May 26, 4:36 PM MDT | Special Weather Statement | PUB | Crowley | 24 min |
| May 26, 4:41 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 34 min |
| May 26, 4:41 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 22 min |
| May 26, 4:45 PM MDT | Tornado Warning | PUB | Kiowa | 15 min |
| May 26, 5:06 PM MDT | Special Weather Statement | PUB | Baca | 39 min |
| May 26, 5:23 PM MDT | Special Weather Statement | PUB | Alamosa | 37 min |
| May 26, 5:47 PM MDT | Special Weather Statement | PUB | Kiowa | 43 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.